zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation and asymptotic behavior for n-th order nonlinear neutral delay dynamic equations on time scales. (English) Zbl 1210.34132
The author establishes a number of sufficient conditions for the oscillation and asymptotic behavior of n-th order nonlinear neutral delay dynamic equations on time scales. Four illustrative examples are included to show the significance of the obtained results.
MSC:
34N05Dynamic equations on time scales or measure chains
34K11Oscillation theory of functional-differential equations
34K40Neutral functional-differential equations
References:
[1]Hilger, S.: Analysis on measure chains–a unified approach to continuous and discrete calculus. Result. Math. 18, 18–56 (1990)
[2]Bohner, M., Peterson, A.: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston (2001)
[3]Spedding, V.: Taming Nature’s Numbers, pp. 28–31. New Scientist, London (2003)
[4]Bohner, M., Peterson, A.: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston (2003)
[5]Došlý, O., Hilgerb, S.: A necessary and sufficient condition for oscillation of the Sturm–Liouville dynamic equation on time scales. J. Comput. Appl. Math. 141, 147–158 (2002) · Zbl 1009.34033 · doi:10.1016/S0377-0427(01)00442-3
[6]Saker, S.H., Agarwal, R.P., O’Regan, D.: Oscillation of second-order damped dynamic equations on time scales. J. Math. Anal. Appl. 330, 1317–1337 (2007) · Zbl 1128.34022 · doi:10.1016/j.jmaa.2006.06.103
[7]Bohner, M., Saker, S.H.: Oscillation criteria for perturbed nonlinear dynamic equations. Math. Comput. Model. 40, 249–260 (2004) · Zbl 1112.34019 · doi:10.1016/j.mcm.2004.03.002
[8]Erbe, L., Peterson, A., Saker, S.H.: Hille and Nehari type criteria for third-order dynamic equations. J. Math. Anal. Appl. 329, 112–131 (2007) · Zbl 1128.39009 · doi:10.1016/j.jmaa.2006.06.033
[9]Erbe, L., Peterson, A., Saker, S.H.: Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales. J. Comput. Appl. Math. 181, 92–102 (2005) · Zbl 1075.39010 · doi:10.1016/j.cam.2004.11.021
[10]Zhang, B.G., Shanliang, Z.: Oscillation of second-order nonlinear delay dynamic equations on time scales. Comput. Math. Appl. 49, 599–609 (2005) · Zbl 1075.34061 · doi:10.1016/j.camwa.2004.04.038
[11]Bohner, M., Erbe, L., Peterson, A.: Oscillation for nonlinear second order dynamic equations on a time scale. J. Math. Anal. Appl. 301, 491–507 (2005) · Zbl 1061.34018 · doi:10.1016/j.jmaa.2004.07.038
[12]Şahiner, Y.: Oscillation of second-order delay differential equations on time scales. Nonlinear Anal. 63, 1073–1080 (2005)
[13]Han, Z., Sun, S., Shi, B.: Oscillation criteria for a class of second-order Emden–Fowler delay dynamic equations on time scales. J. Math. Anal. Appl. 334, 847–858 (2007) · Zbl 1125.34047 · doi:10.1016/j.jmaa.2007.01.004
[14]Agarwal, R.P., Grace, S.R., O’Regan, D.: Oscillation criteria for certain nth order differential equations with deviating arguments. J. Math. Anal. Appl. 262, 601–622 (2001) · Zbl 0997.34060 · doi:10.1006/jmaa.2001.7571
[15]Agarwal, R.P., Grace, S.R., O’Regan, D.: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic, Dordrecht (2000)
[16]Wong, P.J.Y., Agarwal, R.P.: Oscillation theorems and existence criteria of asymptotically monotone solutions for second order differential equations. Dyn. Syst. Appl. 4, 477–496 (1995)
[17]Wong, P.J.Y., Agarwal, R.P.: Oscillatory behaviour of solutions of certain second order nonlinear differential equations. J. Math. Anal. Appl. 198, 337–354 (1996) · Zbl 0855.34039 · doi:10.1006/jmaa.1996.0086
[18]Xu, Z., Xia, Y.: Integral averaging technique and oscillation of certain even order delay differential equations. J. Math. Anal. Appl. 292, 238–246 (2004) · Zbl 1062.34072 · doi:10.1016/j.jmaa.2003.11.054
[19]Xu, R., Meng, F.: Some new oscillation criteria for second order quasi-linear neutral delay differential equations. Appl. Math. Comput. 182, 797–803 (2006) · Zbl 1115.34341 · doi:10.1016/j.amc.2006.04.042
[20]Chern, J.L., Lian, W.Ch., Yeh, C.C.: Oscillation criteria for second order half-linear differential equations with functional arguments. Publ. Math. (Debr.) 48, 209–216 (1996)
[21]Agarwal, R.P., Shieh, S.L., Yeh, C.C.: Oscillation criteria for second-order retarded differential equations. Math. Comput. Model. 26, 1–11 (1997) · Zbl 0902.34061 · doi:10.1016/S0895-7177(97)00141-6
[22]Džurina, J., Stavroulakis, I.P.: Oscillation criteria for second-order delay differential equations. Appl. Math. Comput. 140, 445–453 (2003) · Zbl 1043.34071 · doi:10.1016/S0096-3003(02)00243-6
[23]Sun, Y.G., Meng, F.W.: Note on the paper of Dzurina and Stavroulakis. Appl. Math. Comput. 174, 1634–1641 (2006) · Zbl 1096.34048 · doi:10.1016/j.amc.2005.07.008
[24]Jeroš, J., Kusano, T.: Oscillation properties of first order nonlinear functional differential equations of neutral type. Diff. Integral Equ. 4, 425–436 (1991)
[25]Meng, F., Xu, R.: Oscillation criteria for certain even order quasi-linear neutral differential equations with deviating arguments. Appl. Math. Comput. 190, 458–464 (2007) · Zbl 1131.34319 · doi:10.1016/j.amc.2007.01.040
[26]Agarwal, R.P., O’Regan, D., Saker, S.H.: Oscillation criteria for second-order nonlinear neutral delay dynamic equations. J. Math. Anal. Appl. 300, 203–217 (2004) · Zbl 1062.34068 · doi:10.1016/j.jmaa.2004.06.041
[27]Saker, S.H.: Oscillation of second-order nonlinear neutral delay dynamic equations. J. Comput. Appl. Math. 187, 123–141 (2006) · Zbl 1097.39003 · doi:10.1016/j.cam.2005.03.039
[28]Wu, H., Zhuang, R., Mathsen, R.M.: Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations. Appl. Math. Comput. 178, 321–331 (2006)